# SDR USAA990306

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND A SUPPORT CASTING CRACK AT ATTACHED BOLT LT SIDE NR 1 ENGINE NACELLE STATION 174.30.  INSTALLED DOUBLER PER EA 63980 AND 63994.  (M)
